| Catalog Number |
SSLP-320 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv" and pain.Patient received singulair and quercetin as treatment.This report is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Continued d.11.Concomitant therapies: singular 10mg tablet daily/quercetin.Continued e.1.(b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.